Doctor insights on:
Cipro Achilles Tendon
I was prescribed cipro (ciprofloxacin)...Since I have been off taking it for one week, now my Achilles tendon hurts, as well as my shoulder...Is this normal?
Maybe: Recently, fluoroquinolones (class of drug that includes ciprofloxacin) has been associated with tendinitis/tendonopathy. Best advice is to consult your prescribing md and request another antibiotic if one is still necessary. The exact mechanism of the problem remains a conundrum. ...Read more
Cipro (ciprofloxacin) 6 m0s ago just finished 10 days on levaquin, now Achilles tendon problem will any other area be affected?
Shoulder and knee: The quinolone antibiotics are associated with tendonopathies, degeneration, that may lead to frank rupture of the rotator cuff(shoulder), or infra patellar tendon(knee) as well as the achilles tendon. Please see your orthopedist s for consultation. ...Read moreSee 1 more doctor answer
My Achilles tendon is throbbing...Off cipro (ciprofloxacin) for one week...Can't afford another doctor visit...What can I do to stop the pain?
Modalities: Heat and ice in alternation. Local massage, gentle stretching, tropicals like flexpower. Accupuncture is another consideration. Tendonopathy is usually self limited, but while hurting, limit running, cycling or other physical activities that stress or isolate the gastric/soleus complex that makes up the achilles. ...Read more
Took cipro (ciprofloxacin) for 2 wks w/ tender achilles. Then 2 doses levofloxacin stopped a week ago, feel like all tendons are being destroyed. Veryworried pls help?
Tendinitis: It is true that Cipro (ciprofloxacin) and Levofloxacin can cause tendinitis, especially in the Achilles tendon. They also put your tendons at risk of rupturing, so I would recommend avoiding strenuous physical activity for the newt few weeks. The tendinitis should go away in a few weeks at the most if you are treating it. Rest, ice, compression, and elevation is best! ...Read more
2nd day of taking avelox . My tendon achilles and calf are staring to hurt. On off pain.Should I stop taking this med? not allergic to cipro (ciprofloxacin).
Had Achilles tendon lengthening surgery back in may. Was given levaquin today...Have had issues with cipro (ciprofloxacin) and tendons. Should I take it?
I took cipro (ciprofloxacin) a year ago and ever since had periodic Achilles pain. (both feet) now it has increased as sharp pain more often. Could this be tears?
Have had mild intermittent Achilles tendonitis on one leg. Now on cipro (ciprofloxacin). Any way to avoid an exacerbation? Thanks.
- Talk to a doctor live online for free
- Achilles tendonities
- Achilles tendon
- Cipro tendon rupture
- Ask a doctor a question free online
- Vein on the achilles tendon is swollen
- Dry skin on achilles tendon
- Stretched achilles tendon
- Achilles tendon thickening treatment
- Talk to a podiatrist online for free